HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00621702
Contributor : Philippe Loubaton Connect in order to contact the contributor
Submitted on : Sunday, September 11, 2011 - 9:54:11 AM
Last modification on : Saturday, January 15, 2022 - 3:58:05 AM

Identifiers

  • HAL Id : hal-00621702, version 1

Citation

M. Debbah, Philippe Loubaton, M. De Courville. Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM. IEEE Transactions on Communications, Institute of Electrical and Electronics Engineers, 2004, 52 (9), pp.1444-1448. ⟨hal-00621702⟩

Share

Metrics

Record views

30